Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Chenchik, Anastasiya Evgen'evna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:144
Abstract pages:311
Full texts:156
References:21
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person61918
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:chenchik.a-e
https://mathscinet.ams.org/mathscinet/MRAuthorID/819247

Publications in Math-Net.Ru
2007
1. S. A. Regirer, N. N. Smirnov, A. E. Chenchik, “Mathematical model of moving collectives interaction: Public transport and passengers”, Avtomat. i Telemekh., 2007, 7,  116–131  mathnet  mathscinet  zmath; Autom. Remote Control, 68:7 (2007), 1225–1238  scopus
2006
2. S. A. Regirer, A. E. Chenchik, “Mathematical modeling of the dynamics of public transport and passengers”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2006, 6,  26–34  mathnet  zmath
3. S. A. Regirer, A. E. Chenchik, “Interaction of buses and passengers: stability of schedule motion”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2006, 4,  46–53  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022